Oklahoma, 2016

Flash Flood in Oklahoma, July 15, 2016

July 15, 2016 · NWS TSA · 1 event in 1 county or zone

Widespread showers and thunderstorms developed across northeast Oklahoma during the morning hours of the 15th. A prolonged period of heavy rainfall resulted in some flooding.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TSA wrote it up.

Widespread showers and thunderstorms developed across northeast Oklahoma during the morning hours of the 15th. A prolonged period of heavy rainfall resulted in some flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jul 15, 2:12 AM CST, 5 hours 55 minutes earlier.

Area forecast discussion, Jul 15, 2:12 AM CST, 5 hours 55 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
312 AM CDT FRI JUL 15 2016

.DISCUSSION...
Showers and thunderstorms have developed this morning across
far northern Oklahoma and northwest Arkansas in the vicinity
of the 850 mb boundary. Meanwhile, an MCS was moving to the
east-southeast across south-central Oklahoma. Both of these features
will affect the area this morning. Additional showers and thunderstorms
are expected to develop this afternoon in the vicinity of outflow
boundaries left over from the morning convection. Some of the thunderstorms
today could be strong to severe with strong gusty winds the main
concern. However, do not expect anything the magnitude of what occurred
on Thursday.

Another thunderstorm complex could affect the area again Tonight
and on Saturday. Saturday will be the last day that we see near
normal temperatures for a while. A large ridge of high pressure is
set to build across the central United states from Sunday well into
next week. Heat headlines will more than likely be needed for a
good chunk of next week across portions of eastern Oklahoma and
western Arkansas.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   90  72  92  76 /  30  30  40  10
FSM   92  73  93  75 /  40  30  30   0
MLC   91  73  93  76 /  40  30  30   0
BVO   89  71  90  73 /  30  30  50  10
FYV   87  69  88  72 /  50  30  40  10
BYV   88  69  88  71 /  50  30  40  10
MKO   89  72  92  74 /  40  30  40   0
MIO   90  70  91  73 /  30  30  40  10
F10   89  73  93  75 /  40  30  40   0
HHW   94  74  95  75 /  40  30  20   0

&&

.TSA Watches/Warnings/Advisories...
OK...None.
AR...None.
&&

SHORT TERM...12
LONG TERM....10
Hazardous weather outlook, Jul 15, 3:19 AM CST, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
419 AM CDT FRI JUL 15 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151045-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
419 AM CDT FRI JUL 15 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED
    AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
    AREA...ONGOING.

DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUE THIS MORNING ACROSS PORTIONS
OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. LOCALLY HEAVY RAINFALL
INCLUDING THE POTENTIAL FOR LOCALIZED FLASH FLOODING WILL BE POSSIBLE
THROUGH THE MORNING HOURS. A FEW STORMS COULD ALSO APPROACH SEVERE
LIMITS ACROSS FAR SOUTHEAST OKLAHOMA THIS MORNING WITH DAMAGING
WINDS.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON IN
ASSOCIATION WITH DAYTIME HEATING. ADDITIONAL THUNDERSTORMS WILL
LIKELY DEVELOP NORTHWEST OF THE REGION THIS EVENING. THIS
ACTIVITY COULD IMPACT PORTIONS OF THE AREA THIS EVENING INTO THE
OVERNIGHT HOURS WITH A LIMITED SEVERE THREAT INCLUDING LOCALLY
HEAVY RAINFALL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...HIGH WIND POTENTIAL.
MONDAY THROUGH THURSDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
LINGERING THUNDERSTORM CHANCES WILL CONTINUE ACROSS NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS ON SATURDAY WITH DRY...WINDY
CONDITIONS DEVELOPING INTO SUNDAY.

HIGH PRESSURE ALOFT WILL BUILD OVER THE CENTRAL AND SOUTHERN
PLAINS INTO THE EARLY TO MIDDLE PART OF NEXT WEEK WITH HOT AND
HUMID CONDITIONS. AFTERNOON HEAT INDICES IN THE 105 TO 110 DEGREE
RANGE WILL BE POSSIBLE ACROSS EASTERN OKLAHOMA AND WEST CENTRAL
ARKANSAS MONDAY THROUGH THURSDAY.

WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 15, 3:52 AM CST, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
452 AM CDT FRI JUL 15 2016

OKZ049-053-151045-
PUSHMATAHA OK-CHOCTAW OK-
452 AM CDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHOCTAW AND SOUTHWESTERN
PUSHMATAHA COUNTIES UNTIL 545 AM CDT...

AT 452 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF STRINGTOWN TO 3 MILES WEST OF BLUE.
MOVEMENT WAS SOUTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
ANTLERS...                        BOSWELL...
SOPER...                          KENT...
KOSOMA...                         KELLOND...
MOYERS...                         SPEER...
GAY...                            DELA...
FINLEY...                         UNGER...

LAT...LON 3387 9584 3391 9588 3392 9591 3394 9594
      3412 9594 3414 9596 3415 9598 3416 9578
      3451 9578 3430 9535 3391 9565 3391 9567
      3388 9570 3390 9575 3387 9577
TIME...MOT...LOC 0952Z 305DEG 31KT 3450 9593 3400 9628
Local storm report, Jul 15, 7:16 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
816 AM CDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND GST     HASKELL                 35.82N 95.67W
07/14/2016  M80 MPH          MUSKOGEE           OK   MESONET

&&

JBM
Local storm report, Jul 15, 7:45 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
845 AM CDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 PM     TSTM WND DMG     MANNFORD                36.13N 96.35W
07/14/2016                   CREEK              OK   TRAINED SPOTTER

            NUMEROUS TREES DOWN. TIME ESTIMATED FROM RADAR.

1215 PM     TSTM WND DMG     SAPULPA                 36.00N 96.11W
07/14/2016                   CREEK              OK   BROADCAST MEDIA

            SIGNIFICANT WIND DAMAGE TO TREES INCLUDING AT LEAST ONE
            LAYING ON A HOUSE. PHOTOS RECEIVED VIA SOCIAL MEDIA AND
            ADDITIONAL REPORTS FROM BROADCAST MEDIA. TIME ESTIMATED.

1222 PM     TSTM WND DMG     SAND SPRINGS            36.14N 96.11W
07/14/2016                   TULSA              OK   PUBLIC

            ROOF DAMAGE TO LARGE BARN ANGUS VALLEY IN SAND SPRINGS.
            VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.

1230 PM     TSTM WND DMG     7 SSW TULSA             36.04N 95.97W
07/14/2016                   TULSA              OK   PUBLIC

            TREE DOWN BLOCKING RIVERSIDE DR. AT 91ST VIA SOCIAL
            MEDIA. TIME ESTIMATED FROM RADAR.

1235 PM     TSTM WND DMG     TULSA                   36.13N 95.92W
07/14/2016                   TULSA              OK   PUBLIC

            POWER LINES AND MULTIPLE TREE LIMBS DOWN NEAR MEMORIAL
            AND 71ST STREET.

1236 PM     TSTM WND DMG     1 E OWASSO              36.27N 95.84W
07/14/2016                   TULSA              OK   NWS EMPLOYEE

            LARGE TREE LIMB BROKEN AT BAPTIST VILLAGE IN OWASSO. TIME
            ESTIMATED FROM RADAR.

1238 PM     TSTM WND DMG     SE TULSA                36.13N 95.92W
07/14/2016                   TULSA              OK   TRAINED SPOTTER

            SMALL TREES SNAPPED ON THE SE SIDE OF TULSA.

1240 PM     TSTM WND GST     4 W HECTORVILLE         35.84N 96.00W
07/14/2016  E66.00 MPH       OKMULGEE           OK   MESONET

1240 PM     TSTM WND DMG     7 SE TULSA              36.06N 95.83W
07/14/2016                   TULSA              OK   PUBLIC

            SNAPPED TREE AND LOTS OF SMALL BRANCHES DOWN.

1240 PM     TSTM WND DMG     5 ESE OWASSO            36.24N 95.77W
07/14/2016                   ROGERS             OK   NWS EMPLOYEE

            TREE SNAPPED. RELAYED BY OFF DUTY NWS EMPLOYEE. TIME
            ESTIMATED BY RADAR.

1240 PM     TSTM WND GST     2 NW BIXBY              35.96N 95.91W
07/14/2016  E75.00 MPH       TULSA              OK   TRAINED SPOTTER

            TREE BRANCHES AND ROOFING MATERIAL BLOWN AROUND NEAR
            151ST AND YALE.

1240 PM     HAIL             2 NW BIXBY              35.96N 95.91W
07/14/2016  E1.50 INCH       TULSA              OK   TRAINED SPOTTER

            1.5 INCH HAIL NEAR 151ST STREET AND YALE.

1245 PM     TSTM WND DMG     1 S BROKEN ARROW        36.04N 95.79W
07/14/2016                   TULSA              OK   NWS EMPLOYEE

            TREE, SHINGLE, FENCE DAMAGE. TRANPOLINE FLIPPED. NEAR
            91ST AND LYNN

1245 PM     HAIL             1 S BROKEN ARROW        36.04N 95.79W
07/14/2016  E0.75 INCH       TULSA              OK   NWS EMPLOYEE

1250 PM     TSTM WND GST     BIXBY                   35.94N 95.88W
07/14/2016  M58.00 MPH       TULSA              OK   MESONET

1250 PM     HAIL             BROKEN ARROW            36.05N 95.79W
07/14/2016  E0.88 INCH       TULSA              OK   PUBLIC

            HAIL NEAR 51ST AND LYNN LANE.

0110 PM     TSTM WND DMG     MUSKOGEE                35.75N 95.37W
07/14/2016                   MUSKOGEE           OK   BROADCAST MEDIA

            SIGNIFICANT WIND DAMAGE AT A SHOPPING CENTER IN MUSKOGEE.
            NUMEROUS PHOTOS SEEN ON SOCIAL MEDIA AND ON TELEVISION.
            TIME ESTIMATED VIA RADAR.

0110 PM     TSTM WND GST     MAZIE                   36.11N 95.36W
07/14/2016  E65.00 MPH       MAYES              OK   EMERGENCY MNGR

0110 PM     TSTM WND GST     MUSKOGEE                35.75N 95.37W
07/14/2016  E80.00 MPH       MUSKOGEE           OK   BROADCAST MEDIA

            FOX 23 STORMTRACKER REPORT AT US-69.

0112 PM     TSTM WND DMG     1 S MAZIE               36.09N 95.36W
07/14/2016                   MAYES              OK   EMERGENCY MNGR

            MOBILE HOME ROLLED

0113 PM     TSTM WND DMG     WAGONER                 35.96N 95.37W
07/14/2016                   WAGONER            OK   PUBLIC

            POWER POLES DOWNED IN WAGONER. PHOTOS RECEIVED VIA SOCIAL
            MEDIA. TIME ESTIMATED.

0113 PM     TSTM WND DMG     WAGONER                 35.96N 95.37W
07/14/2016                   WAGONER            OK   TRAINED SPOTTER

            TREE DAMAGE IN WAGONER.

0115 PM     TSTM WND DMG     INOLA                   36.15N 95.51W
07/14/2016                   ROGERS             OK   EMERGENCY MNGR

            ONE MOBILE HOME DESTROYED AND OTHERS BLOWN OFF THEIR
            FOUNDATIONS. RELAYED BY ROGERS COUNTY EMERGENCY
            MANAGEMENT. TIME ESTIMATED.

0115 PM     FLOOD            TULSA                   36.13N 95.92W
07/14/2016                   TULSA              OK   BROADCAST MEDIA

            STREET FLOODING ON DELAWARE BETWEEN 81ST AND 91ST.

0120 PM     TSTM WND GST     HASKELL                 35.82N 95.67W
07/14/2016  M80.00 MPH       MUSKOGEE           OK   MESONET

0121 PM     TSTM WND DMG     2 S CHOUTEAU            36.16N 95.34W
07/14/2016                   MAYES              OK   EMERGENCY MNGR

            TREES BLOWN DOWN SOUTH OF CHOUTEAU

0128 PM     TSTM WND DMG     GLENPOOL                35.96N 96.01W
07/14/2016                   TULSA              OK   PUBLIC

            TREE DAMAGE IN GLENPOOL.

0130 PM     TSTM WND DMG     3 N MUSKOGEE            35.79N 95.37W
07/14/2016                   MUSKOGEE           OK   EMERGENCY MNGR

            TRACTOR TRAILER BLOWN OVER

0130 PM     TSTM WND DMG     GLENPOOL                35.96N 96.01W
07/14/2016                   TULSA              OK   BROADCAST MEDIA

            ROOF DAMAGE TO BUILDINGS AT GLENPOOL MIDDLE SCHOOL. TIME
            ESTIMATED VIA RADAR.

0134 PM     TSTM WND DMG     MAZIE                   36.11N 95.36W
07/14/2016                   MAYES              OK   BROADCAST MEDIA

            ROOF BLOWN OFF BUILDING WEST OF MAIZE ON US-69.

0143 PM     FLOOD            HENRYETTA               35.44N 95.98W
07/14/2016                   OKMULGEE           OK   TRAINED SPOTTER

            MAIN STREET IN HENRYETTA BLOCKED DUE TO WATER OVER THE
            ROAD.

0143 PM     TSTM WND DMG     HENRYETTA               35.44N 95.98W
07/14/2016                   OKMULGEE           OK   TRAINED SPOTTER

            TREE LIMBS AND BRANCHES DOWN IN HENRYETTA.

0146 PM     TSTM WND DMG     EUFAULA                 35.29N 95.58W
07/14/2016                   MCINTOSH           OK   EMERGENCY MNGR

            POWER LINES DOWN...TREE DAMAGE...ROOF DAMAGE. REPORTS
            RECEIVED VIA SOCIAL MEDIA. TIME ESTIMATED.

0146 PM     TSTM WND GST     EUFAULA                 35.29N 95.58W
07/14/2016  M72.00 MPH       MCINTOSH           OK   EMERGENCY MNGR

0150 PM     TSTM WND GST     TAHLEQUAH               35.92N 94.97W
07/14/2016  M70.00 MPH       CHEROKEE           OK   EMERGENCY MNGR

0157 PM     TSTM WND DMG     TAHLEQUAH               35.92N 94.97W
07/14/2016                   CHEROKEE           OK   BROADCAST MEDIA

            TREE DOWN ON HOUSE

0159 PM     TSTM WND DMG     TAHLEQUAH               35.92N 94.97W
07/14/2016                   CHEROKEE           OK   EMERGENCY MNGR

            TREE DOWN ON CAR

0215 PM     TSTM WND GST     TAHLEQUAH               35.92N 94.97W
07/14/2016  M63.00 MPH       CHEROKEE           OK   AWOS

            MEASURED AT THE TAHLEQUAH MUNICIPAL AIRPORT.

0215 PM     TSTM WND DMG     MCALESTER               34.93N 95.77W
07/14/2016                   PITTSBURG          OK   TRAINED SPOTTER

            LARGE TREE DOWNED. PHOTO RECEIVED VIA SOCIAL MEDIA. TIME
            ESTIMATED VIA RADAR.

0220 PM     TSTM WND GST     COOKSON                 35.71N 94.92W
07/14/2016  E60.00 MPH       CHEROKEE           OK   TRAINED SPOTTER

            ESTIMATED BY A SPOTTER. RELAYED BY MEDIA.

0223 PM     TSTM WND DMG     SALLISAW                35.46N 94.79W
07/14/2016                   SEQUOYAH           OK   BROADCAST MEDIA

            ROOF OFF BUSINESS. RELAYED VIA SOCIAL MEDIA.

0235 PM     TSTM WND GST     HARTSHORNE              34.85N 95.56W
07/14/2016  E60.00 MPH       PITTSBURG          OK   TRAINED SPOTTER

            AT LEAST 60 MPH WINDS ESTIMATED IN HARTSHORNE. RELAYED BY
            LE FLORE COUNTY EMERGENCY MANAGEMENT.

0255 PM     TSTM WND GST     4 SE TALIHINA           34.71N 95.00W
07/14/2016  M58.00 MPH       LE FLORE           OK   MESONET

0300 PM     TSTM WND DMG     FORT SMITH              35.39N 94.40W
07/14/2016                   SEBASTIAN          AR   BROADCAST MEDIA

            TREE DOWN

0303 PM     TSTM WND DMG     2 W SUMMERFIELD         34.90N 94.90W
07/14/2016                   LE FLORE           OK   EMERGENCY MNGR

            TREE DOWN

0305 PM     TSTM WND DMG     FORT SMITH              35.39N 94.40W
07/14/2016                   SEBASTIAN          AR   BROADCAST MEDIA

            POWER POLES SNAPPED. RELAYED VIA SOCIAL MEDIA.

0305 PM     TSTM WND DMG     FORT SMITH              35.39N 94.40W
07/14/2016                   SEBASTIAN          AR   EMERGENCY MNGR

            POWER LINES DOWN ALL OVER THE CITY. TIME ESTIMATED.

0309 PM     TSTM WND DMG     TALIHINA                34.75N 95.05W
07/14/2016                   LE FLORE           OK   EMERGENCY MNGR

            TREES AND POWERLINES DOWN NEAR INTERSECTION OF HIGHWAY
            271 AND CUTOFF ROAD JUST NORTH OF TALIHINA. RELAYED BY
            EMERGENCY MANAGEMENT.

0315 PM     TSTM WND DMG     VAN BUREN               35.44N 94.35W
07/14/2016                   CRAWFORD           AR   PUBLIC

            SIGNIFICANT ROOF DAMAGE TO A LOG HOME BUSINESS. TIME
            ESTIMATED VIA RADAR. PHOTO RELAYED VIA BROADCAST MEDIA
            SOCIAL MEDIA ACCOUNT.

0315 PM     TSTM WND DMG     4 E PANAMA              35.17N 94.60W
07/14/2016                   LE FLORE           OK   EMERGENCY MNGR

            POWERLINES DOWN ALONG WILLIAMS ROAD.

0317 PM     TSTM WND DMG     MOUNTAINBURG            35.64N 94.17W
07/14/2016                   CRAWFORD           AR   TRAINED SPOTTER

            MULTIPLE LARGE TREE BRANCHES DOWNED. POWER OUT IN TOWN.
            ESTIMATED TO BE AT LEAST 60 TO 70 MPH WINDS. REPORT
            RELAYED VIA SOCIAL MEDIA.

0317 PM     TSTM WND DMG     GREENWOOD               35.22N 94.26W
07/14/2016                   SEBASTIAN          AR   PUBLIC

            LARGE TREE DOWNED. PHOTO RECEIVED VIA SOCIAL MEDIA.

0318 PM     TSTM WND GST     BARLING                 35.33N 94.30W
07/14/2016  M57.00 MPH       SEBASTIAN          AR   TRAINED SPOTTER

0330 PM     TSTM WND DMG     KIBLER                  35.43N 94.23W
07/14/2016                   CRAWFORD           AR   PUBLIC

            LARGE TREE DOWNED. POWER OUT. OTHER WIDESPREAD TREE LIMB
            DAMAGE. PHOTO RECEIVED VIA SOCIAL MEDIA. RELAYED BY
            BROADCAST MEDIA. TIME ESTIMATED.

0330 PM     TSTM WND DMG     10 NW OZARK             35.59N 93.95W
07/14/2016                   FRANKLIN           AR   EMERGENCY MNGR

            LARGE TREES DOWN ACROSS WIRE ROAD. TIME ESTIMATED.

0340 PM     TSTM WND DMG     N OZARK                 35.49N 93.83W
07/14/2016                   FRANKLIN           AR   PUBLIC

            LARGE TREE FELL ON A MOBILE HOME...SEVERELY DAMAGING IT.
            TIME ESTIMATED VIA RADAR. PHOTO RELAYED VIA BROADCAST
            MEDIA SOCIAL MEDIA ACCOUNT.

0340 PM     TSTM WND DMG     9 SE HODGEN             34.75N 94.52W
07/14/2016                   LE FLORE           OK   EMERGENCY MNGR

            MINOR WIND DAMAGE TO A BARN AND CHICKEN HOUSE IN THE HAW
            CREEK AREA. TIME ESTIMATED.

0340 PM     TSTM WND DMG     3 S OZARK               35.44N 93.83W
07/14/2016                   FRANKLIN           AR   EMERGENCY MNGR

            8 INCH DIAMETER PINE LAYING ACROSS PILOT GROVE LOOP OFF
            OF HIGHWAY 309 SOUTH. TIME ESTIMATED VIA RADAR.

0340 PM     TSTM WND DMG     WATALULA                35.57N 93.83W
07/14/2016                   FRANKLIN           AR   EMERGENCY MNGR

            TREES DOWN. TIME ESTIMATED VIA RADAR.

0342 PM     TSTM WND DMG     OZARK                   35.49N 93.83W
07/14/2016                   FRANKLIN           AR   EMERGENCY MNGR

            TREE DAMAGE

0350 PM     TSTM WND DMG     3 SW ALTUS              35.42N 93.80W
07/14/2016                   FRANKLIN           AR   EMERGENCY MNGR

            WEST CREEK ROAD COMPLETELY BLOCKED BY DOWNED TREES AND
            POWER LINES. TIME ESTIMATED VIA RADAR.

&&

JBM
Local storm report, Jul 15, 7:59 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
859 AM CDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 AM     FLOOD            ROCKHOUSE               36.28N 93.67W
07/15/2016                   MADISON            AR   PUBLIC

            ROAD BETWEEN ROCKHOUSE AND HUNTSVILLE CLOSED DUE TO HIGH
            WATER.

&&

AEJ

The radar

The Tulsa radar (KINX), 83 km away, was scanning. The volume nearest the first event began at 14:08 UTC.

Open the radar archive at this moment

Event by event

1 flash flood. Local standard time, as filed.

Flash Flood, Craig

When
July 15, 8:07 AM CST to 9:30 AM CST
Where
Craig County, 0.16 mi N of Bluejacket to 0.47 mi S of Bluejacket
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
36.802, -95.070

Portions of several streets in town were flooded.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2016Every state in 2016This day in weather historyWarnings in Oklahoma, July 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 650480.